Alert archive / Wisconsin / River Flood Watches in 2011
River Flood Watch 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood watch at Mar 6, 2011, 8:38 PM CST for Kenosha County, Wisconsin; Lake County, Illinois. It took effect at Mar 10, 2011, 12:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 6, 2011, 8:38 PM CST (02:38 UTC)
- In effect from
- Mar 10, 2011, 12:00 AM CST
- Expired
- Mar 9, 2011, 10:59 AM CST
- In force
- Issued by
- NWS Milwaukee, WI
- Flood severity
- None
Counties Lake County, IL, Kenosha County, WI
The radar
The Milwaukee radar (KMKX), 80 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fox River near New Munster (NMSW3).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05545750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
871 WGUS63 KMKX 070238 FFAMKX URGENT-IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 838 PM CST SUN MAR 6 2011 ...THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A FLOOD WATCH FOR THE FOLLOWING RIVERS IN WISCONSIN...ILLINOIS FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES ILZ006-WIZ072-070838- /O.NEW.KMKX.FL.A.0002.110309T1150Z-000000T0000Z/ /NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 838 PM CST SUN MAR 6 2011 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WATCH FOR THE FOX RIVER NEAR NEW MUNSTER * FROM LATE TUESDAY NIGHT UNTIL FURTHER NOTICE. * AT 6:30 PM SUNDAY THE STAGE WAS 9.9 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 10.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY WEDNESDAY MORNING DUE TO MODERATE TO HEAVY RAINFALL TUESDAY NIGHT INTO WEDNESDAY. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME NEW MUNSTER 10.0 9.0 9.88 06 PM 03/06 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 9.96 04 AM 03/06 0.05 10.48 06 AM 03/11 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 6 PM-MIDN 0.00 NEW MUNSTER: MIDN-6 AM 0.00 NEW MUNSTER: 6 AM-NOON 0.00 NEW MUNSTER: NOON-6 PM 0.00
9 follow-up statements
841 WGUS63 KMKX 070954 FFAMKX URGENT-IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 354 AM CST MON MAR 7 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... ILLINOIS FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES ILZ006-WIZ072-071554- /O.CON.KMKX.FL.A.0002.110309T1146Z-000000T0000Z/ /NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 354 AM CST MON MAR 7 2011 THE FLOOD WATCH CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER * FROM LATE TUESDAY NIGHT UNTIL FURTHER NOTICE. * AT 3:00 AM MONDAY THE STAGE WAS 9.8 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 10.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY WEDNESDAY MORNING. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME NEW MUNSTER 10.0 9.0 9.79 03 AM 03/07 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 9.96 04 AM 03/06 -0.16 10.49 06 AM 03/11 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: MIDN-6 AM 0.00 NEW MUNSTER: 6 AM-NOON 0.00 NEW MUNSTER: NOON-6 PM 0.00
456 WGUS63 KMKX 071553 FFAMKX URGENT-IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 953 AM CST MON MAR 7 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... ILLINOIS... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES ILZ006-WIZ072-080353- /O.CON.KMKX.FL.A.0002.110311T0000Z-000000T0000Z/ /NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 953 AM CST MON MAR 7 2011 THE FLOOD WATCH CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER * FROM THURSDAY EVENING UNTIL FURTHER NOTICE. * AT 9:00 AM MONDAY THE STAGE WAS 9.7 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 10.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY THURSDAY EVENING. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI NEW MUNSTER 10.0 9.0 9.71 09 AM 03/07 9.6 9.6 9.8 10.1 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 9.96 04 AM 03/06 -0.22 10.20 06 PM 03/11 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00 NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00 KUHLMAN
565 WGUS63 KMKX 072244 FFAMKX URGENT-IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 444 PM CST MON MAR 7 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... ILLINOIS FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES ILZ006-WIZ072-081044- /O.CON.KMKX.FL.A.0002.110311T0000Z-000000T0000Z/ /NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 444 PM CST MON MAR 7 2011 THE FLOOD WATCH CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER * FROM THURSDAY EVENING UNTIL FURTHER NOTICE. * AT 3:00 PM MONDAY THE STAGE WAS 9.6 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 10.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY THURSDAY EVENING. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI NEW MUNSTER 10.0 9.0 9.60 03 PM 03/07 9.6 9.6 9.8 10.1 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 9.96 04 AM 03/06 -0.30 10.20 06 PM 03/11 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 1 PM-7 PM 0.00 NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00
262 WGUS63 KMKX 080341 FFAMKX URGENT-IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 941 PM CST MON MAR 7 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVER IN WISCONSIN... ILLINOIS FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES ILZ006-WIZ072-080941- /O.CON.KMKX.FL.A.0002.110311T0600Z-000000T0000Z/ /NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 941 PM CST MON MAR 7 2011 THE FLOOD WATCH CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER * FROM LATE THURSDAY NIGHT UNTIL FURTHER NOTICE. * AT 9:00 PM MONDAY THE STAGE WAS 9.5 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 10.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY EARLY FRIDAY MORNING. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME NEW MUNSTER 10.0 9.0 9.48 09 PM 03/07 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 9.96 04 AM 03/06 -0.37 10.20 12 PM 03/11 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 6 PM-MIDN 0.00 NEW MUNSTER: MIDN-6 AM 0.00 NEW MUNSTER: 6 AM-NOON 0.00 NEW MUNSTER: NOON-6 PM 0.00
160 WGUS63 KMKX 081103 FFAMKX URGENT-IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 503 AM CST TUE MAR 8 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... ILLINOIS FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES ILZ006-WIZ072-081703- /O.CON.KMKX.FL.A.0002.110311T0600Z-000000T0000Z/ /NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 503 AM CST TUE MAR 8 2011 THE FLOOD WATCH CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER * FROM LATE THURSDAY NIGHT UNTIL FURTHER NOTICE. * AT 3:00 AM TUESDAY THE STAGE WAS 9.3 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 10.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY EARLY FRIDAY MORNING. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME NEW MUNSTER 10.0 9.0 9.33 03 AM 03/08 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 9.96 04 AM 03/06 -0.46 10.20 12 PM 03/11 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: MIDN-6 AM 0.00 NEW MUNSTER: 6 AM-NOON 0.00 NEW MUNSTER: NOON-6 PM 0.00
703 WGUS63 KMKX 081739 FFAMKX URGENT-IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1139 AM CST TUE MAR 8 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... ILLINOIS FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES ILZ006-WIZ072-090539- /O.CON.KMKX.FL.A.0002.110311T1800Z-000000T0000Z/ /NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1139 AM CST TUE MAR 8 2011 THE FLOOD WATCH CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER * FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 9:00 AM TUESDAY THE STAGE WAS 9.2 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 10.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY FRIDAY EARLY AFTERNOON. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT NEW MUNSTER 10.0 9.0 9.20 09 AM 03/08 8.9 9.3 9.9 10.1 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 9.96 04 AM 03/06 -0.51 10.10 06 PM 03/11 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00 NEW MUNSTER: 7 PM-1 AM 0.03 NEW MUNSTER: 1 AM-7 AM 0.24
535 WGUS63 KMKX 082251 FFAMKX URGENT-IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 451 PM CST TUE MAR 8 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... ILLINOIS FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES ILZ006-WIZ072-091051- /O.CON.KMKX.FL.A.0002.110311T1800Z-000000T0000Z/ /NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 451 PM CST TUE MAR 8 2011 THE FLOOD WATCH CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER * FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 3:00 PM TUESDAY THE STAGE WAS 9.1 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 10.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY FRIDAY EARLY AFTERNOON. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT NEW MUNSTER 10.0 9.0 9.09 03 PM 03/08 8.9 9.3 9.9 10.1 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 9.96 04 AM 03/06 -0.51 10.10 06 PM 03/11 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 1 PM-7 PM 0.00 NEW MUNSTER: 7 PM-1 AM 0.05 NEW MUNSTER: 1 AM-7 AM 0.27
114 WGUS63 KMKX 090403 FFAMKX URGENT-IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1003 PM CST TUE MAR 8 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... ILLINOIS FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES ILZ006-WIZ072-091003- /O.CON.KMKX.FL.A.0002.110310T0900Z-000000T0000Z/ /NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1003 PM CST TUE MAR 8 2011 THE FLOOD WATCH CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER * FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE. * AT 9:00 PM TUESDAY THE STAGE WAS 9.0 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 10.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY THURSDAY MORNING. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME NEW MUNSTER 10.0 9.0 9.02 09 PM 03/08 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 9.96 04 AM 03/06 -0.47 11.00 06 PM 03/11 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 6 PM-MIDN 0.02 NEW MUNSTER: MIDN-6 AM 0.27 NEW MUNSTER: 6 AM-NOON 0.23 NEW MUNSTER: NOON-6 PM 0.06
344 WGUS63 KMKX 091659 FFAMKX URGENT-IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1059 AM CST WED MAR 9 2011 ...THE FLOOD WATCH IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN...ILLINOIS... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES ILZ006-WIZ072-091729- /O.CAN.KMKX.FL.A.0002.110310T0600Z-000000T0000Z/ /NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1059 AM CST WED MAR 9 2011 THE FLOOD WATCH IS CANCELLED FOR THE FOX RIVER NEAR NEW MUNSTER * AT 9:00 AM WEDNESDAY THE STAGE WAS 9.2 FEET. * FORECAST...THE RIVER IS FORECAST TO REACH A MAXIMUM STAGE OF 11.2 FEET BY FRIDAY EVENING. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME THU FRI SAT SUN NEW MUNSTER 10.0 9.0 9.21 09 AM 03/09 10.3 11.0 11.2 11.1 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 9.96 04 AM 03/06 0.01 11.20 06 PM 03/11 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 AM-1 PM 0.33 NEW MUNSTER: 1 PM-7 PM 0.03 NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00
What forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood watch went out at Mar 6, 3:36 PM CST, 5 hours 2 minutes earlier.
Area forecast discussion, Mar 6, 3:36 PM CST, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 PM CST SUN MAR 6 2011 .VERY SHORT TERM...TONIGHT AND MONDAY...FORECAST CONFIDENCE MEDIUM. LAKE EFFECT CLOUDS SLOWLY MIXING OUT INLAND...BUT STILL HOLDING ON NEAR THE LAKE. SURFACE TO 850MB DELTA T VALUES ARE AROUND -7 TO -9 DEGREES CELSIUS...JUST ENOUGH FOR LAKE EFFECT CLOUD DEVELOPMENT. AS LOW LEVEL WINDS SHIFT EAST TO SOUTHEAST THIS EVENING...LESS FAVORABLE FETCH SHOULD ALLOW CEILINGS TO SCATTER OUT NEAR THE LAKE. 500MB VORTICITY MAXIMUM AND MODEST 700MB TO 500MB FRONTOGENESIS RESPONSE HELPING GENERATE AREA OF LIGHT SNOW ACROSS CENTRAL IOWA. AS THESE FEATURES SHIFT EAST TONIGHT...THEY SLOWLY WEAKEN...AND ENCOUNTER DRIER AIR PER AREA FORECAST SOUNDINGS. LOCAL HIGH RESOLUTION MODELS AND HIGH RESOLUTION RAPID REFRESH MODEL ALL HAVE IOWA PRECIPITATION GRADUALLY DECREASING AND ENDING BEFORE REACHING THE FORECAST AREA. LEFT SLIGHT CHANCE POPS IN THE NORTHWEST COUNTIES...TOWARD BETTER UPWARD MOTION AND MOISTURE FIELDS. MID LEVEL CLOUDS SHOULD SHIFT EAST INTO THE AREA GRADUALLY TONIGHT. LOW TEMPERATURES SHOULD REMAIN IN THE LOWER TO MID 20S. MODELS CONTINUE TO SHOW MODEST AMOUNTS OF MOISTURE AND UPWARD VERTICAL MOTION ACROSS THE AREA MONDAY...MAINLY IN THE AFTERNOON. WEAK WARM AIR ADVECTION MOVES INTO THE AREA DURING THE AFTERNOON...AND MAY PROVIDE ENOUGH UPWARD MOTION TO LEAVE SLIGHT CHANCE POPS IN THE WESTERN COUNTIES. SOME MID LEVEL CLOUDS SHOULD LINGER AROUND THE AREA. WEAK WARM AIR ADVECTION SHOULD BRING HIGHS UP INTO THE MID TO UPPER 30S. .SHORT TERM...MONDAY NIGHT THROUGH WEDNESDAY NIGHT. MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE MEDIUM. ISENTROPIC LIFT AND LOWER CONDENSATION PRESSURE DEFICITS DEPICTED ON 285K SURFACES...AND CVA AHEAD OF SHORT WAVE TROUGH EJECTING AHEAD OF MAIN WAVE...MOVE IN MONDAY EVENING. TIMED PRECIPITATION CHANCES WITH LIFT BETWEEN 00Z AND 06Z TUESDAY FOR LOCATIONS FROM MADISON WEST...AND 06Z TO 12Z TUESDAY TO THE EAST. LOWER CHANCES EAST AS PERSISTENT DRY EASTERLY LOW LEVEL FLOW MAKING IT DIFFICULT FOR LOWEST LAYERS TO SATURATE...WITH BEST Q-VECTOR CONVERGENCE IN THE EAST TIED MAINLY TO DIFFERENTIAL VORTICITY ADVECTION AS BETTER ISENTROPIC OMEGA SLIPS SOUTH. WILL SEE A MIX OF RAIN AND SNOW TO START IN THE WEST WITH THE LOWEST 1400 FT ABOVE 0C...THEN A TRANSITION TO ALL SNOW AS COLUMN COOLS. FOLLOWED CONSENSUS LOWS OF 20S INLAND AND AROUND 30 ALONG THE LAKE. WITH EASTERLY FLOW...LEANED TOWARD COOLER MET GUIDANCE IN THE EAST FOR TUESDAY HIGHS...WITH WESTERN LOCATIONS AROUND 40 WITH A FEW PEEKS OF SUN BEFORE CLOUDS INCREASE IN THE AFTERNOON AHEAD OF APPROACHING LOW. TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE LOW TO MEDIUM. STILL SOME SIGNIFICANT UNCERTAINTY ASSOCIATED WITH SYSTEM. CANADIAN/GFS AND ECMWF COMING CLOSER TOGETHER WITH A TRACK ACROSS FAR SERN WI...WITH NAM MOVING ACROSS FAR NRN IL AND OVER RACINE/KENOSHA COUNTIES...BUT ENOUGH VARIANCE TO THE TIMING AND TO A LESSER EXTENT TRACKS TO AFFECT PRECIPITATION TYPE AND AMOUNTS. MOISTURE NOT A PROBLEM WITH MAX PRECIPITABLE WATER VALUES BETWEEN 0.70 AND 0.80 INCH WHICH IS AROUND 200% OF NORMAL...WITH 1 INCH TO 1.15 INCH MODEL QPF TOTALS EVERYWHERE FOR THE EVENT. EXPECT MORE RAIN THAN SNOW IN SOUTH HALF...WITH ALL SNOW TO START IN NORTHERN TIER OF COUNTIES WITH A MIX IN BETWEEN. LOW TEMPERATURES WILL BE REACHED BY MIDNIGHT...THEN STEADY OR SLOWLY RISE AS LOW APPROACHES. MINIMAL CURRENT SNOW PACK IN THE SOUTH...BUT JUMPS TO 4 TO 8 INCH DEPTHS ACROSS THE NORTH WITH 1 TO 2 INCH SNOW WATER EQUIVALENT. EVEN WHERE THERE IS LITTLE TO NO SNOW...FROZEN GROUND WILL PREVENT ANY ABSORPTION...SO ALL OF THE RAIN IS EXPECTED TO RUN OFF INTO AREA RIVERS AND STREAMS ALONG WITH SNOW MELT DURING THE EVENT. WILL RE-ISSUE ESF TO HIGHLIGHT FLOODING POTENTIAL. EARLY HIGHS WEDNESDAY IN THE WEST...WITH WARMEST READINGS IN THE EAST AROUND THE NOON HOUR JUST AHEAD OF THE LOW...THEN TEMPERATURES BEGIN TO FALL WEST TO EAST AS LOW PASSES THROUGH. A MIX OF RAIN AND SNOW ACROSS THE FAR NORTH...AND RAIN EVERYWHERE ELSE MIDDAY...WITH THE MIX MOVING SOUTH WITH THE COOLING TEMPERATURES DURING THE AFTERNOON. STEEPENING MID LEVEL LAPSE RATES ABOVE WARM LAYER MAY PRODUCE SOME ISOLATED ELEVATED THUNDER IN THE SOUTHEAST...AND POCKETS OF SLEET IN THE MIXY AREAS. SOME CONCERN IN NW COUNTIES WHERE 12Z ECMWF AND CANADIAN SHOWING MORE DEFORMATION PRECIPITATION THAT THICKNESSES SUGGEST WOULD FALL AS SNOW...RAISING TOTALS THERE. ATMOSPHERE COOLS TO SUPPORT ALL SNOW BY EVENING...BUT STRONGEST FORCING SHIFTS EAST WITH TROUGH AXIS. .LONG TERM...THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE MEDIUM. CLOUDS AND SOME LINGERING SCATTERED LIGHT SNOW SHOWERS OR FLURRIES THURSDAY UNTIL SHORT WAVE RIDGING BUILDS IN BEHIND DEPARTING TROUGH. QUIET FRIDAY...WITH WARM TEMPERATURES IN THE 40S...THEN INCREASING CHANCES WITH NEXT WAVE FRIDAY NIGHT AND SATURDAY. A MIXED BAG OF PRECIPITATION TYPES WITH WARM AIR ADVECTION BRINGING MAINLY RAIN FRIDAY EVENING...WITH A MIX OF RAIN AND SNOW IN THE COOLER NORTHWEST...THEN MIXING AND CHANGING TO ALL SNOW FROM NORTHWEST TO SOUTHEAST OVERNIGHT INTO SATURDAY AS LOW MOVES THROUGH. KEPT CHANCES LOW AS ECMWF IS LIMITING BETTER MOISTURE ADVECTION TO ALONG AND JUST AHEAD OF 700 AND 850 MB TROUGHS. TEMPERATURES A BIT BELOW NORMAL FOR SATURDAY AND SUNDAY. && .AVIATION...LAKE EFFECT CLOUDS WITH MVFR CEILINGS WILL CONTINUE INTO THE EARLY EVENING HOURS AT TAF SITES. THE EASTERN SITES SHOULD SCATTER OUT BY 02Z MONDAY AT THE LATEST. THESE SCATTERED CLOUDS SHOULD LINGER AT THE EASTERN TAF SITES THROUGH THE REST OF TONIGHT INTO EARLY MONDAY. SCATTERED TO BROKEN MID LEVEL CLOUDS WILL WORK WEST TO EAST INTO TAF SITES TONIGHT AND MONDAY. LIGHT EAST TO NORTHEAST WINDS THIS EVENING WILL BECOME EAST ON MONDAY. && .MARINE...STRONG LOW PRESSURE WILL MOVE NORTHEAST FROM THE SOUTHERN PLAINS THROUGH SOUTHERN WISCONSIN AND NORTHERN ILLINOIS TUESDAY NIGHT AND WEDNESDAY...THEN NORTHEAST OF THE REGION WEDNESDAY NIGHT AND THURSDAY. THE LOW WILL BRING A TIGHT PRESSURE GRADIENT...WHICH WILL RESULT IN BRISK WINDS AND SUBSEQUENT HIGH WAVES. SMALL CRAFT ADVISORIES WILL BE NEEDED FOR MOST OF THIS PERIOD. GALE FORCE WIND GUSTS ARE POSSIBLE AT TIMES...WHICH MAY REQUIRE GALE WATCHES. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...09/REM VERY SHORT TERM/AVIATION/MARINE...08/WOOD
Hazardous weather outlook, Mar 6, 3:46 PM CST, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 346 PM CST SUN MAR 6 2011 WIZ046-047-051-052-056>060-062>072-072200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 346 PM CST SUN MAR 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A STRONG LOW PRESSURE SYSTEM IS EXPECTED TO AFFECT THE REGION TUESDAY NIGHT AND WEDNESDAY. THIS SYSTEM WILL BRING RAIN AND SNOW TO SOUTHERN WISCONSIN TUESDAY NIGHT...WITH SNOW ACCUMULATIONS OF SEVERAL INCHES OVER NORTHERN PARTS OF SOUTH CENTRAL WISCONSIN... NORTH AND NORTHWEST OF MADISON...AND FAR NORTHERN SOUTHEAST WISCONSIN. A MIXTURE OF RAIN AND SNOW OVER SOUTH CENTRAL WISCONSIN WEDNESDAY MORNING WILL LIKELY CHANGE OVER TO ALL SNOW IN THE AFTERNOON BEFORE DIMINISHING WEDNESDAY NIGHT. THIS COULD RESULT IN SEVERAL MORE INCHES OF SNOW OVER NORTHERN SECTIONS OF SOUTH CENTRAL WISCONSIN. RAIN IS EXPECTED OVER SOUTHEAST WISCONSIN FOR THE BULK OF THE EVENT. A PERIOD OF HEAVY RAIN MAY OCCUR TUESDAY NIGHT AND EARLY WEDNESDAY. THE RAIN...ALONG WITH A CONTINUED SNOW MELT...WILL LIKELY PUSH SEVERAL RIVERS ABOVE FLOOD STAGE BY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS. LMZ643>646-072200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 346 PM CST SUN MAR 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY STRONG LOW PRESSURE...EXPECTED TO PASS THROUGH THE WESTERN GREAT LAKES...WILL RESULT IN WINDS AND WAVES REACHING SMALL CRAFT ADVISORY LEVELS TUESDAY NIGHT THROUGH THURSDAY. WIND GUSTS WILL APPROACH GALE FORCE LATER TUESDAY NIGHT. BRISK WINDS AND HIGH WAVES ARE POSSIBLE FRIDAY NIGHT AND SATURDAY AS ANOTHER LOW CROSSES THE REGION. REM WWW.WEATHER.GOV/MKX
Nearby
River Flood Watches in Wisconsin, 2011River Flood Watches in Illinois, 2011Every river flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.